Jump to content

Photo
Accutane

Scars Caused By Acne From Accutane

scars acne cysts hyperpigmentation

2 replies to this topic

#1 Los43

Los43

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Gender:Male
  • Joined: 18-November 13

Posted 11 January 2014 - 11:45 PM

Hey guys,
 
So I've been on accutane for almost 4 months now and it has been a roller coaster.  I got a HORRIBLE initial breakout that began with my chin and then spread to basically all of my face.  I broke out horribly on my cheeks and i rarely got pimples on my cheeks.  Also, i had mild acne before starting accutane.  My dermatologist put me on it because i would get one or two large cysts here and there which required a cortisone shot.  He told me "its not about the amount of acne of acne you have, but the severity".  Anyways, I've needed 3-4 courses of prednisone because my acne was so bad, and also a sulfur drug.  Finally approaching my fourth month, i am about clear now, i just have a lot of hyper-pigmentation and my skin is just pretty red, overall.  
 
My big concern is some spots on my face seem to have some indentation in them.  I know for a fact that the acne that i got on accutane caused these.  To anyone who has been on a course of accutane before: while you are on the drug, did it seem like you had indented scars? and if you did, did they go away after the course was finished or were they permanent?  They are really discouraging, and i am beginning to regret going on this, because all it has done is harm sad.png
 
Someone with any sort of answer would be great!    

Edited by Los43, 12 January 2014 - 03:12 PM.


#2 bellamoo5

bellamoo5

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 1
About Me
  • Joined: 12-January 14

Posted 13 January 2014 - 08:46 AM

I have been on accutane for about 3 months and although it has improved I have bad scars along my cheeks, chin and forehead. My dermatologist say that some may fade but many of them I will have to get them treated after I finish accutane.
Starting accurate did make my acne worst and then caused more scars but it depends on the severity of the scars, don't worry if they don't fade on their own you can always get it fixed later!!

#3 Los43

Los43

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Gender:Male
  • Joined: 18-November 13

Posted 13 January 2014 - 03:05 PM

Thank you for your response.. It just sucks because prior to accutane I had maybe one indented scar that was not even that bad, now it seems like I'm going to have several :( I've heard of some people having scars while on accutane, then a couple of months after the treatment is over, the scars seem to disappear.  Could that be the case that once the treatment is finished and the skin goes back to normal? Anyone have any experience with this?






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users